MAUDE Adverse Event Report: ARTHREX, INC. 3-POINT SHOULDER DISTRACTION SYSTEM; TRACTION APPARATUS

ARTHREX, INC. 3-POINT SHOULDER DISTRACTION SYSTEM; TRACTION APPARATUS
Model Number 3-POINT SHOULDER DISTRACTION SYSTEM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The reported event is confirmed.The manufacturers evaluation revealed that the rope is defective which caused the reported event.The most likely cause for the reported failure can be attributed to misuse due to user error of the device due to excessive force being applied during use.
 
Event or Problem Description
It was reported that the wire rope snapped at the middle bar.There was no harm or adverse event for patient, operator or third party reported.No further information received.

Brand Name
3-POINT SHOULDER DISTRACTION SYSTEM
Common Device Name
TRACTION APPARATUS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19397069
Report Number1220246-2024-03905
Device Sequence Number15376036
Product Code HST
UDI-Device Identifier00888867019911
UDI-Public00888867019911
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3-POINT SHOULDER DISTRACTION SYSTEM
Device Catalogue NumberAR-1600M
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/11/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2021
Initial Report FDA Received Date05/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown